MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse platform (sn 40664) displayed "system error, out of service, revert to manual cpr " error message immediately upon powering on.Also the upper case is broken.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) displayed "system error, out of service, revert to manual cpr " error message was confirmed based on the review of the archive data and during functional testing.The root cause of the reported complaint was the failed processor board, likely attributed to the aging of the device.The autopulse platform was manufactured in 2012 and is over 11 years old, past its expected service life of 5 years.The secondary complaint of a broken upper case was confirmed during visual inspection.The top cover was observed to be cracked/damaged.The observed physical damage appeared to be the characteristics of harsh impacts due to user mishandling.Top cover was replaced to remedy the issue.During further visual inspection of the platform, no other physical damage was observed.The archive data review showed the occurrence of system error - 132 (internal watchdog timeout), thus confirming the reported complaint.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device.Therefore, the reported complaint was confirmed.The processor board (pca) was replaced to remedy the system error.Upon service completion, the platform will be subjected to final functional testing to ensure that the device passes all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse with serial number (b)(6).
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key17978094
Report Number3010617000-2023-00920
Device Sequence Number3568393
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown